Alert archive / California / Wind Advisories in 2010
Wind Advisory 13, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Apr 10, 2010, 3:05 PM PDT. It took effect at Apr 11, 2010, 11:00 AM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2010, 3:05 PM PDT (22:05 UTC)
- In effect from
- Apr 11, 2010, 11:00 AM PDT
- Expired
- Apr 11, 2010, 5:50 PM PDT
- In force
- 7 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
659 WWUS76 KSTO 102205 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 305 PM PDT SAT APR 10 2010 ...WINDY SOUTH TO SOUTHEAST WINDS POSSIBLE ON SUNDAY... CAZ016>019-064-066-067-111300- /O.NEW.KSTO.WI.Y.0013.100411T1800Z-100412T0300Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...CHICO...STOCKTON...MODESTO...LAKEPORT... PARADISE...GRASS VALLEY 305 PM PDT SAT APR 10 2010 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY FOR THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY...THE DELTA...AND THE NORTHERN SAN JOAQUIN VALLEY AS WELL AS THE SURROUNDING FOOTHILLS...INCLUDING LAKE COUNTY...THE MOTHERLODE...AND THE NORTHEAST FOOTHILLS. * WINDS: SOUTH TO SOUTHEAST WINDS 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH POSSIBLE. * TIMING: WINDY AND GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP LATE SUNDAY MORNING AHEAD OF THE COLD FRONT...WITH THE STRONGEST WINDS AND WIND GUSTS OCCURRING SUNDAY AFTERNOON AND EARLY EVENING. * LOCATIONS INCLUDE: SACRAMENTO...STOCKTON...MODESTO...SUISUN... VALLEJO...CHICO...PARADISE...GRASS VALLEY...LAKEPORT * IMPACTS: THESE STRONG AND GUSTY WINDS WILL BE CAPABLE OF CAUSING DOWNED TREE LIMBS...BRANCHES AND OR SMALL TREES...WHICH MAY LEAD TO LOCAL POWER OUTAGES. THESE WINDS WILL MAKE DRIVING DIFFICULT. LOOSE OUTDOOR ITEMS MAY ALSO BE TOSSED AROUND BY THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 TO 35 MPH ARE EXPECTED...WITH GUSTS TO AROUND 45 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PALMER
3 follow-up statements
195 WWUS76 KSTO 111145 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 445 AM PDT SUN APR 11 2010 CAZ015-112300- /O.EXB.KSTO.WI.Y.0013.100411T2200Z-100412T0300Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...REDDING 445 AM PDT SUN APR 11 2010 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR THE NORTHERN SACRAMENTO VALLEY. * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH POSSIBLE. * TIMING: WINDY AND GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP THIS AFTERNOON AHEAD OF A COLD FRONT...WITH THE STRONGEST WINDS AND WIND GUSTS OCCURRING LATE THIS AFTERNOON AND EARLY EVENING. * LOCATIONS INCLUDE: REDDING AND RED BLUFF * IMPACTS: THESE STRONG AND GUSTY WINDS WILL BE CAPABLE OF CAUSING DOWNED TREE LIMBS AND BRANCHES WHICH MAY LEAD TO LOCAL POWER OUTAGES. THESE WINDS WILL MAKE DRIVING DIFFICULT. LOOSE OUTDOOR ITEMS MAY ALSO BE TOSSED AROUND BY THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED... WITH GUSTS TO 40 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ016>019-064-066-067-112300- /O.CON.KSTO.WI.Y.0013.100411T1800Z-100412T0300Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...CHICO...STOCKTON...MODESTO...LAKEPORT... PARADISE...GRASS VALLEY 445 AM PDT SUN APR 11 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY... DELTA...NORTHERN SAN JOAQUIN VALLEY...SOUTHERN LAKE COUNTY AND THE FOOTHILLS OF THE NORTHERN SIERRA NEVADA INCLUDING THE MOTHERLODE. * WINDS: SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH POSSIBLE. * TIMING: WINDY AND GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP LATE THIS MORNING AHEAD OF A COLD FRONT...WITH THE STRONGEST WINDS AND WIND GUSTS OCCURRING THIS AFTERNOON AND EARLY EVENING. * LOCATIONS INCLUDE: CHICO...YUBA CITY...SACRAMENTO...STOCKTON... MODESTO... * IMPACTS: THESE STRONG AND GUSTY WINDS WILL BE CAPABLE OF CAUSING DOWNED TREE LIMBS AND BRANCHES WHICH MAY LEAD TO LOCAL POWER OUTAGES. THESE WINDS WILL MAKE DRIVING DIFFICULT. LOOSE OUTDOOR ITEMS MAY ALSO BE TOSSED AROUND BY THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED... WITH GUSTS TO AROUND 40 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
017 WWUS76 KSTO 112203 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 303 PM PDT SUN APR 11 2010 CAZ016>019-064-066-067-120300- /O.CON.KSTO.WI.Y.0013.000000T0000Z-100412T0300Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...CHICO...STOCKTON...MODESTO...LAKEPORT... PARADISE...GRASS VALLEY 303 PM PDT SUN APR 11 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY... DELTA...NORTHERN SAN JOAQUIN VALLEY...SOUTHERN LAKE COUNTY AND THE FOOTHILLS OF THE NORTHERN SIERRA NEVADA INCLUDING THE MOTHERLODE. * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO AROUND 40 MPH POSSIBLE. * TIMING: WINDY AND GUSTY SOUTH TO SOUTHEAST WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS. * LOCATIONS INCLUDE: SACRAMENTO...STOCKTON...MODESTO...CHICO... PARADISE...GRASS VALLEY...LAKEPORT * IMPACTS: THESE STRONG AND GUSTY WINDS WILL BE CAPABLE OF CAUSING DOWNED TREE LIMBS AND BRANCHES WHICH MAY LEAD TO LOCAL POWER OUTAGES. THESE WINDS WILL MAKE DRIVING DIFFICULT. LOOSE OUTDOOR ITEMS MAY ALSO BE TOSSED AROUND BY THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 15 TO 30 MPH ARE EXPECTED... WITH GUSTS TO AROUND 40 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ015-120300- /O.CON.KSTO.WI.Y.0013.000000T0000Z-100412T0300Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...REDDING 303 PM PDT SUN APR 11 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR THE NORTHERN SACRAMENTO VALLEY. * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO AROUND 40 MPH POSSIBLE. * TIMING: BREEZY AND GUSTY SOUTH TO SOUTHEAST WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS. * LOCATIONS INCLUDE: RED BLUFF * IMPACTS: THESE STRONG AND GUSTY WINDS WILL BE CAPABLE OF CAUSING DOWNED TREE LIMBS AND BRANCHES WHICH MAY LEAD TO LOCAL POWER OUTAGES. THESE WINDS WILL MAKE DRIVING DIFFICULT. LOOSE OUTDOOR ITEMS MAY ALSO BE TOSSED AROUND BY THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS TO AROUND 40 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
038 WWUS76 KSTO 120050 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 550 PM PDT SUN APR 11 2010 CAZ015>019-064-066-067-120200- /O.CAN.KSTO.WI.Y.0013.000000T0000Z-100412T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 548 PM PDT SUN APR 11 2010 ...WIND ADVISORY IS CANCELLED... BREEZY CONDITIONS WILL CONTINUE INTO THE EVENING BUT WIND SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA AND THUS THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Apr 10, 10:00 AM PDT, 5 hours 5 minutes earlier.
Area forecast discussion, Apr 10, 10:00 AM PDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 1000 AM PDT SAT APR 10 2010 .DISCUSSION... .UPDATE... UNSEASONABLY COLD UPPER LOW WILL SLOWLY APPROACH THE COAST THROUGH SUNDAY...THEN SHIFT INLAND AND FILL MONDAY. AHEAD OF THIS A WEAK SHORTWAVE HAS DEEPENED THE MARINE LAYER...LIFTED THE THERMAL TROF WEST OF THE CREST AND SHOWERS HAVE DEVELOPED IN UPPER LEVEL DIVERGENCE FROM SHASTA COUNTY TO LASSEN PARK. ACCAS CLOUDS INDICATIVE OF THE INSTABILITY ACROSS THE REGION NORTH OF SACRAMENTO. WRF DEVELOPS CAPES OF 225 J/KG AROUND THE HORN OF MOUNTAINS TODAY. AN ISOLATED THUNDERSTORM MIGHT ALSO POP IN THE REDDING/RED BLUFF AREA AND CENTRAL SAC VALLEY. WE ALSO ADDED A SLIGHT CHANCE OF SHOWERS ALONG SURFACE BOUNDARY BETWEEN THE DELTA PUSH (SOUTHWEST WIND GUSTS OVER 35 MPH AT VACAVILLE THIS MORNING) AND INCREASING SE SURFACE FLOW IN DEEPENING PRESSURE GRADIENTS. BREEZY SE WINDS OF 15 TO 25 MPH OVERSPREAD THE REGION BY AFTERNOON. SOUTHWEST FLOW INCREASES BY AFTERNOON AND SCATTERED SNOW SHOWERS WILL SPREAD ACROSS LASSEN PARK AND THE WEST SLOPE OF THE SIERRA. SNOW LEVELS WILL BE NEAR 5500 FEET ALONG I-80 BUT LOCALLY LOWER WITH A LARGE DRY LAYER EVIDENT ON THE KOAK SOUNDING. SNOW IS LIKELY OVERNIGHT IN THE MOUNTAINS TONIGHT AND WE WILL EVALUATE OUR WINTER STORM PRODUCT FOR THE AFTERNOON FORECAST PACKAGE. WE MAY ALSO NEED A WIND ADVISORY FOR THE VALLEYS TOMORROW WITH H850 MB WINDS OF 45 MPH ON THE LATEST NAM-12 AND WRF. SG .PREVIOUS DISCUSSION (ISSUED 3:30 AM SATURDAY)... HIGH CLOUDS OVERLAY NORTHERN AND CENTRAL CALIFORNIA WHICH HAVE RETAINED SOME OF YESTERDAY'S HEAT. OVERNIGHT TEMPS ARE SIMILAR TO SEVERAL DEGREES WARMER THAN 24 HOURS AGO. HOWEVER COOLER CONDITIONS WILL ULTIMATELY PLAY OUT LATER TODAY AS OUR AIRMASS TRANSITIONS INTO A COOLER AND UNSTABLE PATTERN BY SUNDAY. A DEVELOPING PACIFIC STORM LOCATED JUST EAST OF 140 W LONGITUDE BETWEEN 40-50 N LAT IS MOVING SOUTHEASTWARD. 500 DAM HEIGHTS WILL START TO DROP TODAY OVER NORCAL. 850 MB TEMPERATURES WILL FOLLOW SUIT AS THE AIR ALOFT LOWERS BY AROUND 5 DEGREES WHICH COULD TRANSLATE TO SURFACE TEMPS BEING UP TO 5-10 DEGREES COOLER THAN FRIDAY. THIS WILL PUT VALLEY TEMPS IN THE 60S TODAY...WARMEST DOWN NEAR STOCKTON AND MODESTO IN THE UPPER 60S WHILE THE NORTHERN SAC VALLEY MEASURES IN THE LOWER 60S. THE POSITION OF THE STORM OVER THE OCEAN WILL BRING SOUTHERLY FLOW...BREEZY AT TIMES...INTO THE VALLEY WITH LOCAL GUSTS AROUND 20 MPH IN PORTIONS OF SAC VALLEY. SHORTWAVES SPINNING AROUND THE PACIFIC STORM COULD BRING LIGHT SHOWERS INTO THE COASTAL...NORTHERN...AND SIERRA MOUNTAINS LATER TODAY. BY SUNDAY MORNING THE GFS...NAM...ECMWF...AND GEM MODELS ALL SHOW GOOD AGREEMENT THAT THE STORM WILL BE JUST SOUTH OF 40N LAT AND JUST EAST OF 130W LONG. MODERATE SOUTHERLY FLOW WILL CONTINUE WITH STRONG WINDS ALONG THE SIERRA CREST...RANGING 50-65 MPH. 850 MB TEMPS COOL A FEW MORE DEGREES AS SNOW LEVELS LOWER TO AROUND 3500-4500 FEET. RAIN AND SNOW WILL AFFECT THE ENTIRE CWA BY SUNDAY AFTERNOON/EVENING AS THE STORM MOVES INLAND LATE SUNDAY/EARLY MONDAY. NOT MUCH CHANGE TO SNOW ACCUMULATIONS/LEVELS SO WINTER STORM WATCH WILL REMAIN IN EFFECT WITH SNOW TOTALS APPROACHING 8-12 INCHES ACROSS HIGHER TERRAIN ABOVE 4500 FEET ALONG THE SIERRA...LOCALLY UP TO 2 FEET...BY MONDAY. WILL ALSO CONTINUE SPS FOR THE REST OF THE CWA AS WIND...RAIN AND SNOW WILL IMPACT RESIDENTS AND MOTORISTS. HPC ANOMALIES AT +1 SUPPORT A GOOD MOISTURE SUPPLY FOR THE STORMY WEATHER SUNDAY/MONDAY COUPLED WITH BLENDED TPW ESTIMATES VIA SATELLITE MEASURING AROUND 0.70-0.8 INCHES OVER THE OCEAN. RAIN ESTIMATES FOR THE VALLEY RANGING A THIRD OF AN INCH UP TO THREE-QUARTERS OF AN INCH. AS THE LOW TREKS ACROSS INTERIOR CALIFORNIA MONDAY AFTERNOON...INSTABILITY ALOFT COULD INSTIGATE THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF THE CWA. HAVE ADDED MENTION OF ISOLATED THUNDERSTORMS ON MONDAY TO ACCOUNT FOR THIS. SHOWER ACTIVITY WILL BE ON THE DECLINE BY LATE MONDAY NIGHT. THE STORM WILL HEAD INTO THE GREAT BASIN BY EARLY TUESDAY. WEATHER SHOULD CLEAR UP AND WARM UP FOR MOST OF THE VALLEY ON TUESDAY BUT LINGERING SHOWERS STILL EXPECTED ACROSS HIGHER TERRAIN. JBB .EXTENDED DISCUSSION (WEDNESDAY THROUGH SATURDAY)...COOL AND UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH MUCH OF THE EXTENDED PERIOD AS A BROAD PARENT UPPER TROUGH REMAINS OVER THE ERN PAC. STILL SIGNIFICANT MODEL UNCERTAINTY IN THE TIMING AND POSITION OF EACH INDIVIDUAL WAVE AS THEY ROTATE AROUND THE UPPER TROUGH. THE MEDIUM RANGE MODELS HAVE BEEN SHOWING A WAVE MOVING THROUGH NRN CAL AROUND MIDWEEK AND THEN ANOTHER TOWARDS THE END OF NEXT WEEK. HOWEVER THE POSITION OF THESE WAVES ARE STILL DIFFERENT ENOUGH TO MAKE FORECASTING A CHALLENGE...ESPECIALLY LATE IN THE WEEK. HAVING SAID THIS...THE LATER PORTION OF THE EXTENDED FORECAST RELIES HEAVILY UPON CLIMATOLOGY. && .AVIATION... CLOUDS AND MOISTURE WILL INCREASE ACROSS THE REGION DURING THE NEXT 24 HOURS AS A STRONG LOW PRESSURE SYSTEM SLOWLY APPROACHES THE COAST. ALONG THE COAST...A DEEP MARINE LAYER WITH TOPS 2500 MVFR WILL PERSIST NEAR THE DELTA THEN WASH OUT BY 2 PM. ISOLATED TS POSSIBLE KRDD FROM NOON TO 5 PM CB BASES 080 TOPS FL260. ELSEWHERE IN THE CENTRAL VALLEYS VFR SCT-BKN075 BKN-OVC100 WITH GUSTY S-SE SFC WNDS 15-25KT DEVELOPING BY 1 PM. SHOWERS WILL END IN THE VALLEYS THIS EVENING AS GUSTY SE WINDS CONTINUE. STRONG WIND GUSTS OVER 35KTS LIKELY IN THE VALLEYS TOMORROW WITH PERIODS OF RAIN DEVELOPING 10 AM TO 1 PM AND CONTINUING INTO THE EVENING AND NIGHT. SCATTERED TO NUMEROUS -SHRA/-SHSN WILL SPREAD ACROSS THE W SLOPES OF THE SIERNEV BY 1PM. SNOW LEVELS 4000-5500 FEET. ISOLD -TS IN THE SHASTA/SISKIYOUS TODAY UNTIL 6 PM OR SO. SG && .STO WATCHES/WARNINGS/ADVISORIES...WINTER STORM WATCH FOR THE WEST SLOPES OF THE SIERRA NEVADA AND WESTERN PLUMAS COUNTY INCLUDING LASSEN PARK FOR SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. &&
Hazardous weather outlook, Apr 10, 7:00 AM PDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT SAT APR 10 2010 CAZ013>019-063-064-066>069-111400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT SAT APR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LIGHT RAIN AND SNOW SHOWERS MAY AFFECT PARTS OF THE COASTAL...NORTHERN...AND SIERRA MOUNTAINS LATER TODAY. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM DEVELOPING OVER THE EASTERN PACIFIC IS FORECAST TO MOVE INLAND SUNDAY AND MONDAY. IT WILL BRING WET AND WINDY WEATHER TO THE INTERIOR OF NORTHERN CALIFORNIA. SNOW LEVELS DROPPING BETWEEN 3000 TO 4000 FEET WITH MODERATE TO HEAVY SNOW ACCUMULATIONS ABOVE 4500 FEET. A THIRD TO THREE QUARTERS OF AN INCH OF RAIN IN PORTIONS OF THE VALLEY COUPLED WITH THE POSSIBILITY OF THUNDERSTORMS DEVELOPING ON MONDAY. * WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:52 PM PDT | Winter Storm Warning | STO | 36 hr |
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.